# SDR ASAA2013011193695

- Difficulty date: January 11, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 43,600 hours, 24,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338592
- Condition: Punctured
- Location: 727f-772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL NR 1535 SKIN HAS AN APPROX 1.4 HOLE PUNCH THROUGH.   REMOVED, FABRICATED AND INSTALLED NEW FLOOR PANEL.
